Alert archive / South Dakota / Winter Storm Watches in 2021
Winter Storm Watch 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this winter storm watch at Jan 13, 2021, 3:35 AM CST for 4 states. It took effect at Jan 14, 2021, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 13, 2021, 3:35 AM CST (09:35 UTC)
- In effect from
- Jan 14, 2021, 12:00 PM CST
- Expired
- Jan 14, 2021, 3:30 AM CST
- In force
- Issued by
- NWS Sioux Falls, SD
All 33 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 41 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2117 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549 WWUS43 KFSD 130935 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 335 AM CST Wed Jan 13 2021 MNZ071-072-080-081-089-090-097-131745- /O.NEW.KFSD.WS.A.0001.210115T0000Z-210116T0000Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- 335 AM CST Wed Jan 13 2021 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Heavy snow and blowing snow possible. Total snow accumulations of 3 to 9 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of southwest Minnesota. * WHEN...From Thursday evening through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
4 follow-up statements
791 WWUS43 KFSD 131734 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 1134 AM CST Wed Jan 13 2021 IAZ003-141200- /O.EXB.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ Dickinson- 1134 AM CST Wed Jan 13 2021 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 4 to 6 inches possible. Winds could gust as high as 55 mph. * WHERE...Dickinson County. * WHEN...From Thursday afternoon through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The hazardous conditions would impact the morning and evening commutes. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ MNZ071-072-080-081-089-090-097-141200- /O.EXT.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- 1134 AM CST Wed Jan 13 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 4 to 6 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of southwest Minnesota. * WHEN...From Thursday afternoon through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The hazardous conditions would impact the morning and evening commutes. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
217 WWUS43 KFSD 132137 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 337 PM CST Wed Jan 13 2021 IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ039- 054>056-061-062-066-067-069>071-141200- /O.EXB.KFSD.WS.A.0001.210115T0600Z-210116T0000Z/ Lyon-Osceola-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista- Woodbury-Ida-Rock-Dixon-Dakota-Kingsbury-Miner-Lake-Moody-McCook- Minnehaha-Turner-Lincoln-Yankton-Union- 337 PM CST Wed Jan 13 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 2 to 5 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The hazardous conditions would impact the morning and evening commutes. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ SDZ040-141200- /O.EXA.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ Brookings- 337 PM CST Wed Jan 13 2021 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 3 to 6 inches possible. Winds could gust as high as 55 mph. * WHERE...Brookings County. * WHEN...From Thursday afternoon through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The hazardous conditions would impact the morning and evening commutes. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ IAZ003-MNZ071-072-080-081-089-090-097-141200- /O.CON.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- 337 PM CST Wed Jan 13 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 4 to 8 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of northwest Iowa and southwest Minnesota. * WHEN...From Thursday afternoon through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The hazardous conditions would impact the morning and evening commutes. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
804 WWUS43 KFSD 140306 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 906 PM CST Wed Jan 13 2021 IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-141115- /O.CON.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- Brookings- 906 PM CST Wed Jan 13 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 3 to 6 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of east central South Dakota, northwest Iowa and southwest Minnesota. * WHEN...From Thursday afternoon through Friday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ039- 054>056-061-062-066-067-069>071-141115- /O.CON.KFSD.WS.A.0001.210115T0600Z-210116T0000Z/ Lyon-Osceola-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista- Woodbury-Ida-Rock-Dixon-Dakota-Kingsbury-Miner-Lake-Moody-McCook- Minnehaha-Turner-Lincoln-Yankton-Union- 906 PM CST Wed Jan 13 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Blizzard conditions possible. Total snow accumulations of 2 to 5 inches possible. Winds could gust as high as 55 mph. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for possible blizzard conditions. Continue to monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
499 WWUS43 KFSD 140930 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 330 AM CST Thu Jan 14 2021 IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-141800- /O.UPG.KFSD.WS.A.0001.210114T1800Z-210116T0000Z/ /O.NEW.KFSD.BZ.W.0001.210114T2100Z-210116T0000Z/ Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- Brookings- 330 AM CST Thu Jan 14 2021 ...BLIZZARD WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST FRIDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of 4 to 9 inches. Winds gusting as high as 60 mph. * WHERE...Portions of east central South Dakota, northwest Iowa and southwest Minnesota. * WHEN...From 3 PM this afternoon to 6 PM CST Friday. * IMPACTS...Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions...making travel extremely dangerous. Do not travel. If you must travel...have a winter survival kit with you. If you get stranded...stay with your vehicle. The hazardous conditions will impact the morning and evening commute. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ001-012-020-031-MNZ098-NEZ013-014-SDZ039-054>056-061-062-066- 067-069>071-141800- /O.UPG.KFSD.WS.A.0001.210115T0600Z-210116T0000Z/ /O.NEW.KFSD.BZ.W.0001.210115T0000Z-210116T0000Z/ Lyon-Sioux-Plymouth-Woodbury-Rock-Dixon-Dakota-Kingsbury-Miner- Lake-Moody-McCook-Minnehaha-Turner-Lincoln-Yankton-Clay-Union- 330 AM CST Thu Jan 14 2021 ...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of 1 to 3 inches. Winds gusting as high as 60 mph. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...From 6 PM this evening to 6 PM CST Friday. * IMPACTS...Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions...making travel extremely dangerous. Do not travel. If you must travel...have a winter survival kit with you. If you get stranded...stay with your vehicle. The hazardous conditions will impact the morning and evening commute. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ002-013-014-021-022-032-141800- /O.UPG.KFSD.WS.A.0001.210115T0600Z-210116T0000Z/ /O.NEW.KFSD.BZ.W.0001.210114T2100Z-210116T0000Z/ Osceola-O'Brien-Clay-Cherokee-Buena Vista-Ida- 330 AM CST Thu Jan 14 2021 ...BLIZZARD WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST FRIDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 60 mph. * WHERE...Portions of northwest and west central Iowa. * WHEN...From 3 PM this afternoon to 6 PM CST Friday. * IMPACTS...Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions...making travel extremely dangerous. Do not travel. If you must travel...have a winter survival kit with you. If you get stranded...stay with your vehicle. The hazardous conditions will impact the morning and evening commute. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this winter storm watch went out at Jan 12, 10:37 PM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Jan 12, 10:37 PM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1037 PM CST Tue Jan 12 2021
.SHORT TERM...(This Evening through Wednesday)
Issued at 238 PM CST Tue Jan 12 2021
Another very nice afternoon across the region as temperatures have
risen into the 40s and even a few 50s in areas southwest of the
Missouri River. Cirrus will continue to stream across the area
into the evening. The primary forecast concerns are focused on
another day of very warm temperatures, then a drastic change in the
weather beginning late Wednesday night and continuing through
Friday.
Tonight: Cirrus is expected to continue move overhead into the
overnight hours. Surface winds may decouple in valleys and
sheltered areas, allowing temperatures to fall deeper into the 20s.
However, clouds and a light mixy west wind may hold temperatures
warmer than guidance in most locations into Wednesday.
Wednesday: A weak mid-lvl trough will move through the Plains early
Wednesday, and could bring an enhancement of mid-lvl clouds to the
area. Some models are spiting out very light QPF north of Highway
14, and we'll have to continue to monitor this for any change in
PoPs, but right now, anticipating a dry morning. Clouds should clear
slightly in the afternoon and breezy west winds will push high
temperatures well into the 40s and even near 60 near in South
Central South Dakota. Have continued the trend towards or slightly
above the 75th percentile for temperatures, and modified areas with
deeper snow cover down a degree or two.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 238 PM CST Tue Jan 12 2021
Medium range model guidance remains very stubborn today with the
continued progression and deepening of the upper trough moving from
the Pacific Northwest into the Great Lakes during the second half of
the work week. There have been some nudges from the GFS/CMC camp
towards the wetter ECMWF camp, but this cluster continues to remain
slightly less organized and drier with the overall QPF of the
system. The ECMWF remains the wettest solution through the end of
the week, showing a much stronger northward progression of moisture
out of the GOM, and better connection of the cold conveyor belt from
the western Atlantic. EC ensembles remain very strongly clustered
around it's deterministic solution, while GFS and CMC ensembles
still hold more general west to east spread in their solutions. There
are still many questions to be answered yet in this forecast, and
models continue to struggle with the anomalous nature of this
rapidly intensifying upper low. There may also be some model
resolution issues playing out. Preference today remains a bit in
between the global model clusters, but we'll certainly need to be
wary of the EC ensemble consistency here.
Wednesday Night: Really no substancial changes with the expectations
for Wednesday night. An area of precipitation will blossom late in
the evening over the western Dakotas and begin to move eastward
overnight as dPVA moves in. Boundary layer temperatures may warm
sufficiently to preclude any strong potential for freezing rain, and
overall rate may lead to a quick transition to rain. My concern
overnight is that the depth of the warm layer is only around 1000 FT
AGL, and there could be potential for rate to overwhelm the
lingering "warm layer" creating a faster rain to snow transition.
GEFS (and to some degree SREF) plumes also suggest that this could
be a very fast or sudden transition. NBM probabilities may be
focused too strongly towards the rain side, and will manually
modify to push a bit more snow mention. It's certainly one of
those situations where you could have zero snow, or a rapid
changeover begins and you accumulation 1-2" of snow. Strong winds
begin to surge into the area behind the Pacific front, with
indications that gusts could exceed 40 mph by daybreak across
western zones.
Thursday: The initial round of precipitation will slide east of the
area by 12Z Thursday and have taped down PoPs during the daytime
hours. Winds will begin to increase, especially by 18Z where
soundings show potential to begin pulling 35-40 knot gusts
downward through the afternoon. In coordination with other
offices have manually pulled gusts upwards again.
Thursday Night and Friday: The upper low continues to deepen
Thursday night across the western Great Lakes and several lobes of
energy rotate around the upper low. The EC absorbs energy across
North Dakota and this allows it to develop more persistent snow into
the early overnight hours. The GFS/CMC are a bit slowly with this
energy and begin to form widespread snow showers after midnight.
GFS/CMC guidance has trended towards more persist snow signals along
the Buffalo ridge through the daytime hours of Friday, and even west
of I-29, something the EC has suggested for a couple days. At the
same time, after a slight lull Thursday night, winds may again
increase quickly on Friday, pushing or exceeding advisory conditions
again. By time snow comes to an end, we do have the potential for
widespread 1-4" amounts, which may be highest in SW Minnesota.
Regarding winds, will issue a high wind watch across portions of
south central South Dakota, where elevated areas may see an even
higher wind potential.
The one thing that we'll need to watch comes from an analog
perspective. CIPS analogs suggest 40-50% probabilities of reaching
1 hr of blizzard conditions along the Red and Minnesota River
valley regions on Friday and even higher probabilities of 1SM or
less visibility. 3 hr probabilities are around 20%, so this
suggest that if we can get the snow, the blizzard signal is there. It's
not out of the question that we'll need to issue a winter storm
watch for portions of the area should trends continue. Hopefully
as more high resolution guidance is absorbed we can continue to
focus in on potential impacts.
Saturday-Tuesday: The mid-lvl pattern becomes a bit more chaotic
into the weekend and early next week as several progressive waves
move through the Midwest. At this time, there are no strong signals
towards deepening or more impactful development, but we could see
light snow chances pop into the forecast by early next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1031 PM CST Tue Jan 12 2021
Nearly calm and variable winds overnight will increase slightly
out of the west/southwest on Wednesday afternoon. By Wednesday
evening rain showers will begin to spread from west to east
across the area. With that, ceilings will lower into the MVFR
range. By the end of the TAF period winds will begin to increase
out of the northwest.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Watch from late Wednesday night through Friday
afternoon for SDZ050-057-063.
MN...NONE.
IA...NONE.
NE...NONE.
&&
SHORT TERM...Dux
LONG TERM...Dux
AVIATION...JMHazardous weather outlook, Jan 12, 5:05 PM CST, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 505 PM CST Tue Jan 12 2021 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-132315- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Jerauld- Sanborn-Miner-Lake-Moody-Aurora-Davison-Hanson-McCook-Minnehaha- Douglas-Hutchinson-Turner-Bon Homme-Yankton-Union- 505 PM CST Tue Jan 12 2021 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwest winds are expected across the area Thursday into Friday, with gusts in excess of 40 mph possible. The gusty winds may be accompanied by light to moderate snow, and while accumulations are still uncertain, the combination of falling snow and strong winds may produce hazardous travel conditions. If you have travel plans late this week, be sure to monitor the forecast for the latest updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ050-057-063-132315- Gregory-Brule-Charles Mix- 505 PM CST Tue Jan 12 2021 This Hazardous Weather Outlook is for south central South Dakota. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwest winds are expected across the area Thursday into Friday, with gusts in excess of 40 mph possible. The gusty winds may be accompanied by light to moderate snow, and while accumulations are still uncertain, the combination of falling snow and strong winds may produce hazardous travel conditions. If you have travel plans late this week, be sure to monitor the forecast for the latest updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 3:32 PM CST | High Wind Warning | FSD | Rock | 44 hr |
Nearby
Winter Storm Watches in South Dakota, 2021Winter Storm Watches in Iowa, 2021Winter Storm Watches in Minnesota, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.